# SDR FDEA202411261836

- Difficulty date: November 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53974299208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT SHEAR PLATE CRACK AT FR68~FR69, S-48L POSITION. INSTALLED THE FABRICATION NEW PART AT BULK CARGO COMPARTMENT AT FR68~69, S-48L I.A.W   A300-600F SRM 51-40-21-001, PARA.6, PAGE.7B~23& AIRBUS DRAWING NO: A53974299 REV.D &   FEDEX GMM 7-0-1001. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
